# SDR USAA060473

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517029
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 324, LBL 32, WL 208 CORROSION.  REMOVED & REPLACED SUPPORT PER SRM 52-40-05, 51-40-02; CORR TASK C53-221-03, LEVEL 1, DEFECT SIZE: 3"L X 2"W X .008"D.
